Abel Fractional Differential Equations Using Variation Of Parameters Method
DOI:
https://doi.org/10.23755/rm.v42i0.723Abstract
The Variation of Parameters Method (VPM) is utilized throughout the research to identify a numerical model for a nonlinear fractional Abel differential equation (FADE). The approach given here is used to solve the initial problem of fractional Abel differential equations. There is no conversion, quantization, disturbance, structural change, or precautionary concerns in the proposed method, although it is easy with numerical solutions. The measured values are graphed and tabulated to be compared with the numerical model.References
A. Khastan, J. J. Nieto and R. Rodriguez-Lopez,” Schauder fixed-point theorem in semilinear spaces and its application to fractional differential equations with uncertainty”, Fixed Point Theory and Applications, 21(2014).
A.Kilbas, H. Srivastava and J. Trujillo,” Theory and Applications of Fractional Differential Equations”, vol.204 of North-Holland Mathematical studies, Elsevier, New York, 2006.
I. Podlubny ” Fractional Differential Equations, Mathematics in Science and Engineering, vol. 198, Academic Pree, New York, 1999.
S. G. Samko, A. A. Kilbas and O. I. Marichev, ” Fractional Integrals and Derivatives”, Theory and Applications, Gordon and Breach Science Publishers, India, 1993.
S. Salahshour, T. Allahviranloo et.al, ” Solving fuzzy fractional differential equations by fuzzy Laplace transform”, Communications in Nonlinear Science and Numerical Simulation, 17(2012) 1372-1381.
G. M. Zaslavsky, ”Hamiltonian chaos and fractional dynamics ”, Oxford University Press on Demand, 2005.
M. Merdan, A. Yildirim, and A. Gokdogan, ”Numerical solution of time-fraction modified equal width wave equation”, Engineering Computations, 29(7), 2012.
S. T. Mohyud-Din, M.A. Noor and A.Waheed, ”Variation of Parameters method for initial and boundary value problems 1”, Journal of World Applied Sciences, 11(2010),622-639. 15
G. Jumarie, ”Laplace’s transform of fractional order via the Mittag-Leffler function and modified Riemann-Liouville derivative”, Applied Mathematics Letters, 22(11),(2009)1659-1664.
M. A. Noor, S. T. Mohyud-Din, and A.Waheed, ”Variation of Parameters method for solving fifth-order boundary value problems”, Applied Mathematics and Information Sciences, 2(2) (2008) 135-141.
M. Hao and C. Zhai, Application of Schauder fixed point theorem to a coupled system of differential equations of fractional order, J. Nonlinear Sci. Appl. 7 (2014), 131–137.
R. Khalil, M. Al Horani, A. Yousef. and M. Sababheh, A new Definition of Fractional Derivative, J. Comput. Appl. Math., 264 (2014), pp. 65–70.
K. S. Miller, An introduction to fractional calculus and fractional differential equations, J.Wiley, and Sons, New York, (1993).
J. A. Nanware and D. B. Dhaigude, Existence and uniqueness of solutions of differential equations of fractional order with integral boundary conditions, J. Nonlinear Sci. Appl. 7 (2014), 246–254. 16
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.